Volume 23,Issue 1,2003 Table of Contents

Other Issues:  


A New Successive Approximation Damped Newton Method for Nonlinear Complementarity Problems
  MA Chang-feng and LIANG Guo-ping
  2003,23(1):1-6 [Abstract(2300)]  [View PDF]
Blow-up Estimates for a Non-Newtonian Filtration Equation
  YANG Zuo-dong and LU Qi-shao
  2003,23(1):7-14 [Abstract(2357)]  [View PDF]
Systems of Matrix Equations over a Central Algebra
  WANG Qing-wen and LI Shang-zhi
  2003,23(1):15-20 [Abstract(2142)]  [View PDF]
Matrix Decomposition and Calculation of Chrestenson Spectra
  HU Lei
  2003,23(1):21-27 [Abstract(2165)]  [View PDF]
A Note on the Integrity of Certain Series
  ZHAO Feng-zhen and WANG Tian-ming
  2003,23(1):28-32 [Abstract(2488)]  [View PDF]
Ishikawa Iteration Process for Approximating Fixed Points of Nonexpansive Mappings
  ZENG Lu-chuan
  2003,23(1):33-39 [Abstract(2208)]  [View PDF]
Approximation of Fixed Point and Solution for φ-Hemicontraction and φ-Strongly Quasi-Accretive Operator without Lipschitz Assumption
  ZHOU Hai-yun,ZHAO Lie-ji and QUO Jin-ti
  2003,23(1):40-46 [Abstract(2565)]  [View PDF]
Solution and Coupled Minimal-Maximal Quasi-Solutions of Nonlinear Non-monotone Operator Equations in Banach Spaces
  ZHANG Ke-mei and XIE Xue-jun
  2003,23(1):47-52 [Abstract(2359)]  [View PDF]
On Generalizations of a Kind of Hilbert’s Integral Inequality
  Lü Zhong-xue and Xie Hong-zheng
  2003,23(1):53-58 [Abstract(1881)]  [View PDF]
The Pointwise Estimate for Stancu-Sikkema Operators
  LIU Xi-wu,GUO Shun-sheng and LIU Li-xia
  2003,23(1):59-64 [Abstract(2186)]  [View PDF]
Some Remarks on Rational Interpolation to |x|
  ZHAO Yi and ZHOU Song-ping
  2003,23(1):65-70 [Abstract(3142)]  [View PDF]
On Functions Meromorphically Starlike with Respect to Symmetric Points
  ZOU Zhong-zhu and WU Zhuo-ren
  2003,23(1):71-76 [Abstract(2130)]  [View PDF]
A Note on a Class of Bidimensional Nonseparable Refinable Distributions
  LI Yun-zhang
  2003,23(1):77-82 [Abstract(1830)]  [View PDF]
Prediction of Stock Market by BP Neural Networks with Technical Indexes as Input
  LI Zheng-xue,WU Wei and GAO Wei-dong
  2003,23(1):83-97 [Abstract(3437)]  [View PDF]
Periodic Solutions of Liénard Equations withInfinite Delay
  PENG Shi-guo and ZHU Si-ming
  2003,23(1):98-102 [Abstract(1791)]  [View PDF]
Eigenvalue Problem and Estimates for a Class of Nilpotent Lie Group
  NIU Peng-cheng and ZHANG Hui-qing
  2003,23(1):103-108 [Abstract(2274)]  [View PDF]
Persistence and Periodic Solutions of a Periodic Logistic Equation with Time Delays
  GUI Zhan-ji and CHEN Lan-sun
  2003,23(1):109-114 [Abstract(3135)]  [View PDF]
On Razumikhin-Type Stability Theorem of Delay Difference Equations
  ZHOU Zong-fu
  2003,23(1):115-120 [Abstract(2018)]  [View PDF]
The Extensions of the Solvable Theorem of Inclusion Equation and the Applications of the Weak Tangent Cones in Normed Linear Space
  CHAI Zheng-meng
  2003,23(1):121-128 [Abstract(2415)]  [View PDF]
Productivity of Fractal Likely Limit Sets
  HUANG Gui-feng and XU Pin-gang
  2003,23(1):129-132 [Abstract(1923)]  [View PDF]
Induced Derived Operator and Upper Semi-Continuous Mappings
  FANG Jin-ming
  2003,23(1):133-136 [Abstract(2104)]  [View PDF]
Some Notes on Kelly’s Problem and Wolliam Kruskal Conjecture
  LIN Bo and ZOU Quan-ru
  2003,23(1):137-142 [Abstract(1963)]  [View PDF]
Some Basic Properties of α-Diagonally Dominant Matrices and Their Applications
  CHEN Shen-can
  2003,23(1):143-150 [Abstract(2264)]  [View PDF]
Strongly Graded Rings and Maschke-Type Theorems
  SUN Jian-hua and WEI Jun-chao
  2003,23(1):151-154 [Abstract(2113)]  [View PDF]
Imaginary Roots and Weights for Generalized Kac-Moody Algebras
  JIN Yi-dong and HAO Ming-xian
  2003,23(1):155-159 [Abstract(2244)]  [View PDF]
Subdirectly Irreducible DQrC Rings
  DU Ben-fang,JIANG Zhong-shu and LIANG Chuan-guang
  2003,23(1):160-162 [Abstract(2161)]  [View PDF]
The Index of Convergence of A Total Digraph
  YOU Li-hua,LIU Bo-lian and ZHOU Bo
  2003,23(1):163-168 [Abstract(2238)]  [View PDF]
The Maximum Permanent of a Class of(0,1)-Matrices
  HU Sheng-biao
  2003,23(1):169-172 [Abstract(1977)]  [View PDF]
Consistent Correction for Fuzzy Judgment Matrix
  XU Ruo-ning
  2003,23(1):173-176 [Abstract(2125)]  [View PDF]
A Remark on the Approximation of Lagrange Interpolation Polynomials Based on the Chebyshev Nodes
  XIE Ting-fan and ZHOU Song-ping
  2003,23(1):177-181 [Abstract(3030)]  [View PDF]
C.T.Yang’s Theorem in L-Fuzzy Topological Spaces
  JI Zhi-fang,WANG Rui-ying and SHUANG Long
  2003,23(1):182-184 [Abstract(2284)]  [View PDF]
Analysis Properties and Examples for a Class of Banach Space
  YANG Ze-heng and XIONG Ming
  2003,23(1):185-190 [Abstract(1925)]  [View PDF]